# SDR SWAA2014051428024

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 92,693 hours, 56,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6550531523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT INTERNAL DOUBLER CRACKED FWD EDGE BELOW LOWER HINGE.  REPAIRED CUT OUT IAW EA & ER.
